Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Spell of being disoriented. What could be the reason?

hi i look after kids at home 2 and i am on holidays now for 2 weeks but i woke up this morning after dreaming that i slept it in and i never took the girl to school i had her all dressed and everything and i took her home to her mother and told her we slept it in all day when i got up then i felt i didn t know what day i had and i feel all wrong
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Disorientation is also apparent in your query as you are not able to convey your problem clearly. Sometimes person has derealization and depersonalization in which such symptoms can develop. For that you can meet psychiatrist for evaluation of cause of these phenomenon.

Anxiety, depression, vitamin/other nutrient deficiency and hormonal imbalance can also present with such symptoms.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor